Let Ω ⊂ ℝn, n ≥ 2, be a bounded domain and let α < n − 1. Motivated by Theorem I.6 and Remark I.18 of [Lions P.-L., The concentration-compactness principle in the calculus of variations. The limit case. I, Rev. Mat. Iberoamericana, 1985, 1(1), 145–201] and by the results of [Černý R., Cianchi A., Hencl S., Concentration-Compactness Principle for Moser-Trudinger inequalities: new results and proofs, Ann. Mat. Pura Appl. (in press), DOI: 10.1007/s10231-011-0220-3], we give a sharp estimate of the exponent concerning the Concentration-Compactness Principle for the embedding of the Orlicz-Sobolev space W
L(Ω) into the Orlicz space corresponding to a Young function that behaves like exp t
n/(n−1−α) for large t. We also give the result for the case of the embedding into double and other multiple exponential spaces.
 Černý R., Concentration-Compactness Principle for embedding into multiple exponential spaces, Math. Inequal. Appl. (in press), preprint available at http://files.ele-math.com/preprints/mia-2330-pre.pdf
 Černý R., Generalized n-Laplacian: quasilinear nonhomogenous problem with the critical growth, Nonlinear Anal., 2011, 74(11), 3419–3439 http://dx.doi.org/10.1016/j.na.2011.03.002
 Černý R., Cianchi A., Hencl S., Concentration-Compactness Principle for Moser-Trudinger inequalities: new results and proofs, Ann. Mat. Pura Appl. (in press), DOI: 10.1007/s10231-011-0220-3
 Černý R., Gurka P., Hencl S., Concentration-compactness principle for generalized Trudinger inequalities, Z. Anal. Anwend., 2011, 30(3), 355–375
 Černý R., Mašková S., A sharp form of an embedding into multiple exponential spaces, Czechoslovak Math. J., 2010, 60(3), 751–782 http://dx.doi.org/10.1007/s10587-010-0048-9
 Černý R., Mašková S., On generalization of Moser’s theorem in the critical case, Math. Inequal. Appl., 2010, 13(4), 785–802
 Cianchi A., A sharp embedding theorem for Orlicz-Sobolev spaces, Indiana Univ. Math. J., 1996, 45(1), 39–65 http://dx.doi.org/10.1512/iumj.1996.45.1958
Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.